Algebra & Number Theory
- Algebra Number Theory
- Volume 13, Number 8 (2019), 1941-1958.
Cohomological and numerical dynamical degrees on abelian varieties
We show that for a self-morphism of an abelian variety defined over an algebraically closed field of arbitrary characteristic, the second cohomological dynamical degree coincides with the first numerical dynamical degree.
Algebra Number Theory, Volume 13, Number 8 (2019), 1941-1958.
Received: 23 October 2018
Revised: 17 April 2019
Accepted: 15 July 2019
First available in Project Euclid: 29 October 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hu, Fei. Cohomological and numerical dynamical degrees on abelian varieties. Algebra Number Theory 13 (2019), no. 8, 1941--1958. doi:10.2140/ant.2019.13.1941. https://projecteuclid.org/euclid.ant/1572314510